# SDR DALA2019072504430

- Difficulty date: July 24, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK -Y765 BTW FR 36 TO FR 41. PREVIOSLY REWORKED AREA AND EVALUATION WITH CARD 2500-2031-DE WAS FOUND OUT LIMITS, REPLACED SEAT TRACK -Y765 AND FASTENER LOC. BTW FR36 TO FR41 IN PASSENGER CABIN EA AS PER SRM 51-72-11 AND 51-42-11. DRAWING 57130147.
